2024 NTHU-OU Hybrid Symposium on Biological and Medical Sciences

Date: Thursday, January 18, 2024 Location: Nambu Hall, 2nd floor, Bldg.J, Graduate School of Science, OSAKA University

Program in Japan Time (Taiwan Time)

10:00-10:05 (9:00-9:05) Opening Remarks: **Naotada Ishihara**, Professor, Department of Biological Sciences, OU

10:05-10:10 (9:05-9:10) Opening Remarks: Tsung-Han Kuo, Associate Professor, Institute of Systems Neuroscience, NTHU

10:10-10:40 (9:10-9:40) Asako Shindo (Professor), OU "Environmental control of organ morphogenesis during development"

10:40-11:10 (9:40-10:10) I-Ching Wang (Associate Professor), NTHU "Transcription Factor Foxm1 in Lung Cancer Development: Lessons from Genetically Engineered Mouse Models (GEMMs)"

Break (10 min)

11:20-11:40 (10:20-10:40) Ran Xu (PhD student), OU "Transcriptional restart causes chromosomal rearrangements at centromeres"

11:40-12:00 (10:40-11:00) Chang-Yi Chiu (PhD student), NTHU

"CORNICHON 5 (CNIH5) as a cargo receptor for endoplasmic reticulum export of the PHOSPHATE TRANSPORTER1 (PHT1) family in Arabidopsis"

12:00-12:20 (11:00-11:20) **Takamasa Higashi (PhD student)**, OU "Identification of initial cue that leads to the left-right asymmetric morphogenesis of the embryonic midgut using a novel image-standardizing technique in Drosophila"

12:20-12:40 (11:20-11:40) Yao-De Huang (Master student), NTHU "Clarifying the role of vascular iron transporter in mitochondria and cell fitness"

Lunch 12:40-13:30 (11:40-12:30)

13:30-13:50 (12:30-12:50) Shin-Huey Lin (PhD student), NTHU "Foxm1 regulates the polarization of macrophages in mediating kidney fibrosis"

13:50-14:10 (12:50-13:10) Akane Imada (Master student), OU "Regulation of mutation rate and copy number of mitochondrial DNA in mammalian cells"

14:10-14:30 (13:10-13:30) Chen-Wei Hsu (Master student), NTHU "Downregulation of outsiders promotes lifespan and healthspan in *Drosophila*"

Break (10 min)

14:40-15:00 (13:40-14:00) Ayami Takaochi (Master student), OU

"A gut ceramidase activity determines the species- and strain-specific aging speed"

15:00-15:20 (14:00-14:20) Yuan-Shao Pao (PhD student), NTHU

"KIF2C, a Novel Therapeutic Target to Overcome Paclitaxel Resistance"

15:20-15:40 (14:20-14:40) Naoki Hisayama (PhD student), OU "Taxes of dicyemids: Life in renal organ and dispersing into the sea"

Break (10 min)

15:50-16:20 (14:50-15:20) Yumiko Kubota (Associate Professor), OU

"TopBP1 regulates the distribution of DNA replication origins by both activating and inhibiting DNA replication initiation"

16:20-16:50 (15:20-15:50) Tsung-Han Kuo (Associate Professor), NTHU

"Naughty or Nice: hidden prosocial behaviors underlying aggression motivation"

16:50-17:20 (15:50-16:20) Ceremony of Awarding Best Presentations

17:20-17:30 (16:20-16:30) Closing Remarks: **Takahide Kon**,

Professor and Director, Department of Biological Sciences, OU

17:30-17:40 (16:30-16:40) Closing Remarks: Linyi Chen,

Professor and Associate Dean, College of Life Science, NTHU

